Talk

Advanced search

Morning after pill

(2 Posts)
xoxoGossipGirl Thu 26-Oct-17 10:14:44

Anyone who’s taken the morning after pill what they experienced? I took the pill a day and abit after sex I had sex on my ovulation date (condom came off inside me) ever since then I’ve had cramps lower back cramps for the past 4 days nows.

Also the cramps have moved to the Center of my stomach! I feel fatigue.

mindutopia Thu 26-Oct-17 11:51:02

You can have pretty miserable symptoms from the MAP. I've taken it twice, though many years ago now, and I felt sore, nauseous, irritable, exhausted. The difference is that you likely feel those from when you start taking the pill. In the case of pregnancy, most of those symptoms, which are very similar, don't start for at least a week after ovulation in most cases. It's totally possible to still get pregnant on the MAP, but if your symptoms started when you started the pill, then they're likely do to the hormones, which can be pretty nasty as it's quite a high dose.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now